Log in
Endometriosis UK
41,346 members35,273 posts

Have you had prostap , zoladex or lupron injections and are having a bad experience with it?

Have you had Lupron prostap , zoladex injections and have become very ill from it or had a bad experience ?

(#lupron warriors group facebook )

16 Replies
oldestnewest

I had prostap for a few months until I started IVF an I couldn’t handle the menopause symptoms. It was horrific. But I suppose it’s different for everyone.

Reply

I had zoladex for 8months and it made me lose consciousness twice within a space of 5mins. I had to be rushed to the hospital because my heart rates were irregular, I was given an IV, my hollowed lip due to the fall was stitched and glued. I was discharged the next day after 3ECGs, I understand different people respond differently but I'm NEVER taking Zoladex EVER!

Reply

You need to stop using it hun. It's chemotherapy. I run a group called Lupron warriors on facebook send a request to join and you can see the evidence for yourself hun. I'm disabled now because of it and very ill.

#Lupronwarriors on Facebook

1 like
Reply

It's not chemotherapy. It's a hormone that is used to treat certain cancers as an alternative to chemo.

Reply

No its not i have proof. It is a hormone chemotherapy. Look on google it is a antineoplastics also known as chemotherapy. Its used to treatprostate cancer for men.

I have undeniable evidence that it is chemotherapy its being used off licence to treat endometriosis and fertility and precocious puberty uterine tumours and fibroids. But also used to castrate sex offenders and paedophiles.

Do your research!

Reply

Oh I forgot to say I had (still have) short memory loss. I just honestly can't remember some things I should remember easily (the day's date, what day of the week it is, what cloth I wore to the office the day before, what meal I had the day before or the same day - not sure how I have managed to still remain in work). My stomach region now looks like I am 5months pregnant and I added weight too. If it was only the hotflushes zoladex gave me I wouldn't be ranting but it almost ruined my life!!!

Reply

You need to stop using it hun. It's chemotherapy. I run a group called Lupron warriors on facebook send a request to join and you can see the evidence for yourself hun. I'm disabled now because of it and very ill.

#Lupronwarriors on Facebook

1 like
Reply

Its ruined mine. Come to me at Lupron Warriors on Facebook my name is Cheryl Newton I'm disabled because of it and I'm running an awareness campaign to help others stop ruining their lives too.

So sorry you are the same Xxx

Reply

I had Zoladex and I was a killer! Hot flashes and headaches. Have tried variants of it over the years and always have the symptoms! Needs must in my case not prepared to face the alternative yet

Good luck chezzle01

Reply

the first shot I got was horrible and I bruised from it as well

no bad reactions, just a lot of pain such as cramping and a little swelling but by my second round I was fine

Reply

You need to stop using it hun. It's chemotherapy. I run a group called Lupron warriors on facebook send a request to join and you can see the evidence for yourself hun. I'm disabled now because of it and very ill.

#Lupronwarriors on Facebook

Reply

hi. I had 6 months of prostap injections, I didn't get chance to research and the took the advice of the surgeon. Once home I googled it and was petrified at what id let myself in for but it was brilliant, no pain and just the odd hot flush.

hope whatever you decide helps. Xx

Reply

You need to stop using it hun. It's chemotherapy. I run a group called Lupron warriors on facebook send a request to join and you can see the evidence for yourself hun. I'm disabled now because of it and very ill.

#Lupronwarriors on Facebook

Reply

Horrible! Each injection left me bruised after the 2nd (2 weeks post lap and colcos) I felt awful for a day or two after each, severe muscle ache, headaches and exhaustion. Experienced all of the mood swings, hot flushes, night sweats etc really changed me as a person without even realising, it wasnt until 6 months in when I had to make a 'mutual' decision with my employer that I would leave as I was not able to perform or provide what I had in the few months I worked for them pre Zolaxex and op that I saw how anxious and forgetful I had become and ended up asking for some help with anxiety and depression.

6 weeks after the last Zoladex I was put on the pill and then taken off again within 6 days as it caused a large bleed. 3 months after the last dose the doctor beleived I was most likely still in the menopause found out a few days later in was actually 6 weeks pregnant. Wonderful surprise however not and easy pregnancy so far!!

Reply

You need to stop using it hun. It's chemotherapy. I run a group called Lupron warriors on facebook send a request to join and you can see the evidence for yourself hun. I'm disabled now because of it and very ill.

#Lupronwarriors on Facebook

Reply

Hi I can’t find you on Facebook , I want to personal messsge you if poss please X

Reply

You may also like...